# SDR UIEA2012092200440

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,160 hours, 14,778 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, LEFT FORWARD FUEL BOOST PUMP LIGHT ILLUMINATED.  TURNED PUMP OFF IAW QRH.  OPS CHECK OF LT FORWARD BOOST PUMP SATISFACTORY. OK FOR SERVICE, REF AMM 28-22-00.
